# SDR AALA20101207TUL15

- Difficulty date: December 7, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 56,958 hours, 29,027 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY NUMBER 1 OUTBOARD FLOOR MOUNT AT STATION 160.  REMOVED OUT OF LIMITS MOUNT, DRILLED, TREATED AND PRIMED NEW ONE AND INSTALLED NEW GALLEY MOUNT PER AARD 51-10-00-5 AND BOEING DRAWING 9936534.
